Fibonacci diophantine triples

Luca F and Szalay László (2008) Fibonacci diophantine triples. GLASNIK MATEMATICKI, 43 (2). pp. 253-264. ISSN 0017-095X

[img]
Preview
Text
4328229_03_u.pdf

Download (159Kb) | Preview
Official URL: http://web.math.pmf.unizg.hr/glasnik/43.2/43%282%2...

Abstract

In this paper, we show that there are no three distinct positive integers a, b, c such that ab +1, ac + 1, bc +1 are all three Fibonacci numbers.

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tóth Mónika
Identification Number: MTMT:1781118
Date Deposited: 2015. Mar. 28. 17:06
Last Modified: 2016. Aug. 02. 15:10
URI: http://publicatio.nyme.hu/id/eprint/324

Actions (login required)

View Item View Item